Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on bounded analytic functions


Author: Walter Rudin
Journal: Trans. Amer. Math. Soc. 78 (1955), 333-342
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067192-5
MathSciNet review: 0067192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Bounded analytic functions, Duke Math. J. vol. 14 (1947) pp. 1-11. MR 0021108 (9:24a)
  • [2] L. V. Ahlfors and Arne Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. vol. 83 (1950) pp. 101-129. MR 0036841 (12:171c)
  • [3] Lipman Bers, On rings of analytic functions, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 311-315. MR 0024970 (9:575g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067192-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society